Subclasses of analytic functions with respect to symmetric and conjugate points

Saritha, G. P. and Latha, S. (2015) Subclasses of analytic functions with respect to symmetric and conjugate points. JOURNAL OF RAJASTHAN ACADEMY OF PHYSICAL SCIENCES, 14 (2). pp. 177-183. ISSN 0972-6306

[img] Text (Full Text)
MAT_Y_2015_Saritha.pdf - Published Version
Restricted to Registered users only

Download (624kB) | Request a copy

Abstract

In this paper, we introduce new subclasses of Convex and Starlike functions with respect to other points. Further we obtain co-efficient inequalities for these classes.

Item Type: Article
Uncontrolled Keywords: Analytic function; univalent function; Starlike with respect to symmetric points; Coefficient estimates
Subjects: E Mathematical Science > Mathematics
Divisions: Yuvaraj college > Mathematics
Depositing User: Shrirekha N
Date Deposited: 06 Jun 2019 09:52
Last Modified: 06 Jun 2019 09:52
URI: http://eprints.uni-mysore.ac.in/id/eprint/2680

Actions (login required)

View Item View Item